• Title of article

    Multivariate Lagrange inversion and the maximum of a persistent random walk

  • Author/Authors

    W. Bohm، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    9
  • From page
    23
  • To page
    31
  • Keywords
    Multivariate Lagrange inversion , Correlated random walk , Maximum
  • Journal title
    Journal of Statistical Planning and Inference
  • Serial Year
    2002
  • Journal title
    Journal of Statistical Planning and Inference
  • Record number

    219296